MathSciNet Relay Station
MathSciNet bibliographic data
MR93865 (20 #385) 62.00
Olkin, Ingram; Pratt, John W. A multivariate Tchebycheff inequality. Ann. Math. Statist 29 1958 226–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement